# SDR AALA20010016

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N420AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49332
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1995 - EN ROUTE DFW-AUS, FLIGHT ATTENDANT REPORTED A BURNING SMELL AT MID CABIN.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED DEBRIS AT SEAT 17F.  RAN ENGINES AND APU WITH BOTH PACKS.  NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
